# SDR DALA2021100606134

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 80,395 hours, 15,799 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1806-ATB- "GEAR DISAGREE" MESSAGE DISPLAYED & NOSE GEAR SHOWED "UP" WITH BOTH MAIN GEARS DISPLAYING NOT UP. GEAR LOWERED NORMALLY. CORRECTIVE ACTION: NO PSEU FAULTS. INSPECTED GEAR DOOR SENSORS & LINKAGES. NO DEFECTS. REPLACED MLG SELECTOR/BYPASS VALVE. RETRACTION TESTS SUCCESSFUL.
